# SDR ASOA201001072

- Difficulty date: August 4, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 5,374 hours, 3,784 cycles
- Engine: Ge CF348C5
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  INSTALLED BATTERIES IN FWD ATTND FLASH LIGHT OPS CHECK GOOD OK IAW AMM25-60-00.
